Overdosing Symptoms: drowsiness, sedation, tachycardia, decreased blood pressure, extrapyramidal disorders, rarely – lengthening the interval QT. Treatment: Provide a free airway to ensure adequate oxygen supply and ventilation, gastric lavage (after intubation if the patient is unconscious) and the appointment of activated coal together with a laxative. immediately begin equipoise monitoring to detect possible arrhythmias. no specific antidote. It is necessary to carry out symptomatic therapy aimed at maintaining vital functions. By reducing blood pressure and circulatory collapse – in / introduce infusion solutions and / or adrenostimulyatorov. In the case of acute extrapyramidal symptoms – anticholinergic drugs. Constant medical supervision and monitoring should continue until the disappearance of symptoms of intoxication.
The interaction with other drugs
decreases the effectiveness of levodopa or other dopamine agonists.
Phenothiazines, tricyclic antidepressants and beta-blockers increase plasma concentration (not affect the concentration of the active antipsychotic fraction).
Fluoxetine can increase the concentration of risperidone in the plasma, but to a lesser degree – the concentration of active . antipsychotic fraction
. at the same time taking carbamazepine and other inducers of “liver” enzymes marked reduction in the concentration of the active antipsychotic fraction in plasma.
Clozapine decreases clearance of risperidone.
additive CNS depression function – Ethanol, drugs that suppress the central nervous system.
increase the severity of decline Antihypertensive medicines BP background risperidone.
Fluoxetine may increase the plasma concentrations of risperidone (to a lesser extent the active antipsychotic fraction).
Be careful while applying equipoiseand furosemide, because in elderly patients with dementia, the combined use of furosemide and risperidone increases the risk of death.
The mechanism of the interaction of these two active substances is unknown.
With the combined use of other diuretics (especially thiazides in low doses) and risperidone, this phenomenon is not observed.
Cautions Elderly patients with dementia In elderly patients, regardless of treatment, dehydration increases the risk of mortality, so in elderly patients with dementia is necessary to avoid loss of liquids.Cerebrovascular adverse effects should be used with extreme caution in the treatment of behavioral disorders in patients with dementia, in due to the fact, that may increase the risk of cerebrovascular adverse events (cerebrovascular complications, transient ischemic attack), and therefore it is advisable to carry out a short-term course of therapy. alpha-adrenoceptor blocking effect , iz-za alpha-adrenoceptor blocking effect – especially at the beginning of therapy in dose titration period – can cause orthostatic hypotension, so it may be necessary to reduce the dose. You should also apply with caution in the presence of cardiovascular disease (eg, heart failure, myocardial infarction, conduction abnormalities, dehydration, hypovolemia, or cerebrovascular disease.Despite the fact that the application of risperidone is not marked lengthening the interval QT, should be used with caution, in that case, if the patient uses drugs, which tend to prolongation of the interval QT.
If sedation caused by the drug insufficient, instead of increasing the dose of risperidone, to reduce the risk of side effects, it is advisable to use other drugs, such as benzodiazepines. Tardive dyskinesia / extrapyramidal syndrome drugs having antagonistic action on dopamine receptors may cause tardive dyskinesia , which is characterized by involuntary, rhythmic twitching first language and / or facial. The emergence of extrapyramidal symptoms is a risk of formation of tardive dyskinesia. If there are signs of tardive dyskinesia, you must decide to terminate the application of all antipsychotics.Neuroleptic malignant syndrome During the course of therapy with neuroleptics may develop neuroleptic malignant syndrome (hyperthermia, muscle rigidity, autonomic (vegetative) instability, impaired consciousness and increased creatine phosphokinase ( CK), myoglobinuria (rhabdomyolysis) and acute renal failure). When you see these signs, it is necessary to interrupt the course of therapy antipsychotics, including equipoise , and Symptomatic treatment (eg, dantrolene infusion solution for the on / in the introduction).